Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Some Properties of Curvature Tensors on Quarter-Symmetric Metric Connection in a P-Sasakian Manifold

Authors

Gajendra Nath Tripathi

Abstract

The object of the paper is to study properties of concircular and conharmonic curvature tensor of a quarter symmetric metric connection in a P-Sasakian manifold

Keywords and Phrases : P-Sasakian manifold, concircular and conharmonic curvature tensor, connection.

AMS Subject Classification : : 53C05, 53C25.

Received date : 24 January, 2009

Accepted date: 29 March, 2009

cited by: J.T.S. Vol. 3 (2009), pp.125-135

 

Download PDF